Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An integral analogue to parallelogram law


Authors: A. J. Penico and Č. V. Stanojević
Journal: Proc. Amer. Math. Soc. 79 (1980), 427-430
MSC: Primary 46C99
DOI: https://doi.org/10.1090/S0002-9939-1980-0567985-1
Comment: Proc. Amer. Math. Soc. 82 (1981), 105-106.
MathSciNet review: 567985
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there is an integral analogue to the classical characterization of inner product spaces. The sharp bounds for the integral of the norm are found.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46C99

Retrieve articles in all journals with MSC: 46C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0567985-1
Keywords: Inner product spaces
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society